I lowered my dosages of both drugs by half but now having major irritability and new migraine symptoms like scalp pain and ringing in my ears. Am I in some withdrawal ? Should I go back to my regular dosage of Wellbutrin and Effexor?
If your Dr was aware of the medications, and the doses, you've been taking when he prescribed the nucynta, I wouldn't raise or lower your dosage. My Dr tried me on nucynta and unfortunately I just couldn't tolerate it. It was like scheduling a migraine every time I took it. While some people are able to overcome this side effect, I wasn't able to and had to quit taking it. However, my daughter takes it with no problem. I truly hope you feel better soon. :)
I wouldn't add in nucynta until your at your baseline, whether you increase the Effexor and Wellbutrin or get use to a lower dosage (did your doc know you did that). I had serious side effects to Nucytna and I wouldn't want you to try it if it may work for you because your actually experiencing side effects of withdrawal. I am highly sensitive to SSRI's, SNRI's and drugs that work on the central nervous system, but since you're already on those types of meds, nucynta may be great for you! Best of luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Sep 2013 • 4 answers
Posted 25 Jan 2016 • 1 answer
Posted 31 Mar 2016 • 1 answer
Posted 31 Mar 2018 • 1 answer
Posted 11 Aug 2018 • 1 answer